advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Ferdinand, Indiana, USA:

I have type 2 diabetes, have been taking pills for three months, and my blood sugar is well under control. However, I am having bouts of light-headedness several times a week, usually in the evening. Typically this scares me and causes my heart rate to increase dramatically. This is new to me and did not happen when my blood sugar was not under control. The sensation is not like dizziness, it's more like a fog that stays for 45 minutes and then passes. My doctor did not seem to think it was a big deal, but it has me wondering if there isn't something else wrong with me. Any help?

Answer:

The first step is to determine whether the symptoms you are having are associated with hypoglycemia. To do this, you have to check your sugars when you get symptoms. If you have sugars less than 70 mg/dl [3.9 mmol/L] with symptoms, you need to address this with your physician and determine if medications or snack times need to be altered.

JTL

DTQ-20021225220215
Original posting 31 Dec 2002
Posted to Pills for Diabetes

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:42
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.